Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some necessary conditions for convergence of the GBDF methods


Author: Mohamed Bin Suleiman
Journal: Math. Comp. 60 (1993), 635-649
MSC: Primary 65L05; Secondary 65L20
MathSciNet review: 1176717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Generalized Backward Differentiation methods for solving stiff higher-order ordinary differential equations are described. The convergence, zero stability and consistency of these methods are defined. Next, the zero stability and consistency conditions necessary for convergence are proven. The order for which the methods are zero stable is also determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05, 65L20

Retrieve articles in all journals with MSC: 65L05, 65L20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1176717-5
PII: S 0025-5718(1993)1176717-5
Article copyright: © Copyright 1993 American Mathematical Society